Trouble with the boys...
- 03-25-2004, 02:32 AM
Trouble with the boys...
I've gotta ask this here before I suck it up and go to the doc and see what the hell is exactly wrong, but lately, pretty much since my use of anabolics (including pro-hormones) my boys hardly droop at all anymore. Back in the day I used to have too much slack, now I have none. I know this is common while on, but I've been completely off for two months and did proper PCT (clomid and nolvadex both, no HCG), and even extended it because I had more post cycle meds than needed for the normal period. I have no clue what the hell is wrong, my nuts have come back to size but the ol applebag just ain't right. I am considering buying some HCG to see what that will do, I'm really clueless here. A weird situation indeed, but if you have any insight feel free to share it..
- 03-25-2004, 07:01 AM
- 03-25-2004, 07:37 AM
03-25-2004, 01:29 PM
Nah I haven't done any blood work, last time I asked about it my doctor said he wouldn't authorize it because first of all he didn't think it was necessary based on the fact that he concluded my test levels must be fine since my facial hair is still growing in, and secondly because insurance wouldn't cover it.
03-25-2004, 02:24 PM
Just pay out of your own pocket. I think it shouldn't be too expensive the last time I checked if its just for test levels.
03-25-2004, 02:39 PM
A nice run through the desert should get them heated up enough to hang to your knees.
Keep in mind that everyone is different. Just because youve finished your PCT doesnt mean your out of the woods yet. Your body still may be going through changes associated with the previous hormone imbalance. Its not uncommon to hear about someone taking 6 months to fully, and I mean FULLY, recover after a cycle. With all the new compounds on the market today and not enough real research into them, there is definitly a lack of knowledge towards the proper protocol needed for recovery. We are all still test dummies for the future users of this great planet. Id say give it some more time. If your test levels are back to normal then your are probably safe from any hazardous consequences of "tight nuts".
Also just to mention. Your nutsake adjust with body temp. If its cold and your body is cold they will be tight. If its hot then they will be loose. This is your bodies way of regulating the temp in your testicles. The sperm the resides in your boys are extremly fragile. A slight devation in temp can cause many problems for sperm. They can either die or be produced with mutations that limit there success rate of reaching the egg. And if they are mutated your run a risk of having problems with the offspring they can produce.
I guess college isnt really a waste of money after all. I knew A & P classes would come in handy some day.
03-25-2004, 05:23 PM
03-25-2004, 05:37 PM
Good explination DB, it is still winter in places (I'm jelous). Get the test levels check. If the Doc in unwilling to work with you... time to find a new one! Don't know about you but I already got a di_k, don't want a Doc that's one to. After AAS, HCG should be a must.
03-25-2004, 06:51 PM
03-26-2004, 02:05 AM
DB, you've hit my problem right on the head - let me explain. I can be sweating my ass off, with my shorts literally wet from the sweat, feeling like I'm running through the Savana, but my nuts prefer to act like I they're stuck in an igloo somewhere in Alaska. That's what's so odd. Things used to be fine, before PH/AAS, but now..well..****. I've had enough of this particular side effect to keep me from ever using them again.
03-26-2004, 01:28 PM
You might try some trib, herbal yohimbe or even maca if you can't get HCG. These herbs tend to make me hang a little heavier if ya know what I mean.
Sounds like you're having a difficult recovery which I think is starting become common with these methyls. I wouldn't panic yet.
03-26-2004, 05:37 PM
BINGO!!! I didnt want to come full out and say it but from following peoples cycles on boards it definitly looks that way.Originally Posted by bioman
You can always just give them bad boyz a serious tug and hope to stretch'em like a tight shirt.
03-26-2004, 06:09 PM
LOL, yeah tie 'em to a pick-up truck and and say when...Originally Posted by db682
Bro, go on HCG and then start nolva/clomid again. I had the same problem before but only waited it out and they finally came to. I wouldn't try and run any cycles until they're back up and running again...good luck...
03-27-2004, 01:38 PM
Yeah the Methyls are taking thier toll, libido issues (mine's still a little low) and a bunch of gyno cases popping up even after PCT with Nolva..scarey stuff. Think I'll be stockpiling mostly non-methyls...
03-29-2004, 10:34 AM
A-men. I'm starting to think being very patient about gains pays off big in the long run.Originally Posted by bioman
03-29-2004, 11:23 AM
Yeah.. time for less sets, weaker pumps, and triple grocery bills. But hey, "you'll always have your base!" and your "droop"Originally Posted by -2z-
03-29-2004, 05:20 PM
03-30-2004, 02:37 PM
Similar Forum Threads
- By pnut143 in forum Supplement LogsReplies: 131Last Post: 06-05-2012, 01:59 AM
- By taman6886 in forum Supplement LogsReplies: 82Last Post: 06-13-2011, 08:10 PM
- By tmilam in forum Nutrition / HealthReplies: 35Last Post: 04-24-2008, 10:02 PM
- By pogue in forum General ChatReplies: 11Last Post: 02-01-2003, 06:28 PM
- By Blazer88 in forum General ChatReplies: 10Last Post: 11-09-2002, 11:52 PM